MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305781
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event: unknown.The date received by manufacturer has been used for this field.H3: a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while drawing up vaccine medicine, the bd luer-lock¿ syringe with eclipse¿ needle plunger was crooked and difficult to move.The following information was provided by the initial reporter: "description of complaint: when drawing up vaccinations that the plungers were slightly cooked and therefore could not be used in the clinic.Every piece of this item was pulled immediately, so a not to cause harm to any patients or staff.Are you able to provide the date of the event? between the period of (b)(6) 2023 to (b)(6) 2023 did you experience any adverse events as a result of this reported defect? no was there any patient impact or patient involvement? no.".
 
Event or Problem Description
It was reported that while drawing up vaccine medicine, the bd luer-lock¿ syringe with eclipse¿ needle plunger was crooked and difficult to move.The following information was provided by the initial reporter: "description of complaint: when drawing up vaccinations that the plungers were slightly cooked and therefore could not be used in the clinic.Every piece of this item was pulled immediately, so a not to cause harm to any patients or staff.Are you able to provide the date of the event? between the period of august 3, 2023 to august 15, 2023.Did you experience any adverse events as a result of this reported defect? no.Was there any patient impact or patient involvement? no".
 
Additional Manufacturer Narrative
The following fields have been updated due to additional information: d.9.Device available for eval?: yes.D.9.Returned to manufacturer on: 19-sep-2023.H.6.Investigation summary: our quality engineer inspected the 1 photo and 140 representative samples submitted for evaluation.The reported issue of plunger rod broken/ damaged was not confirmed upon inspection of the photo and samples.Analysis of the samples showed no damages or defects.The samples passed visual inspection where no abnormalities were observed.The root cause could not be determined as the defect could not be replicated.Production records were reviewed, and this batch meets our manufacturing specification requirements.Examination of the actual product involved may provide clarification as to the cause of the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.

Brand Name
BD ECLIPSE¿ NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17770097
Report Number8041187-2023-00493
Device Sequence Number17910608
Product Code FMI
UDI-Device Identifier00382903057818
UDI-Public00382903057818
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305781
Device Lot Number2234200
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2023
Supplement Date Received by Manufacturer10/23/2023
Initial Report FDA Received Date09/18/2023
Supplement Report FDA Received Date10/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown